Couldn't find what you looking for?

TRY OUR SEARCH!

Last Sunday I had unprotected sex and on Monday I took Plan B. On Wednesday I started bleeding and it quit around Thursday night. Friday I did not bleed at all but yesterday I started bleeding again heavily, and I'm still bleeding today. I'm not expecting my period until the last couple of days of this month. Is this normal? Is this my period? How long should this last? It's difficult for me to call/see my doctor because I'm only 15 and don't want my parents to find this out. Thanks.

Loading...

Plan B is just more concentrated form of regular birth control pills and it does affect your hormonal balance. Known side effects of Plan B include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness, and breast tenderness. Some women may have changes in their period, like a heavier or lighter next period, or a period that is early or late. So, this now is your period and it came early. It happens often after morning after pill, and it’s hard to say how long its going to last, but things should be getting back to normal soon.
Reply

Loading...